I have had HBP for a long time and have been on several different medications to control it over the years. Lately I was switched to Diovan because of my insurance company not willing to pay for the one I was on prior to Diovan. Anyway, I had to have a stent placed in my circumflex artery of my heart back in April due to a blockage that was detected when I had a stress test done. I have an artificial tissue aortic valve that was placed in March of 2005 and have had stress tests done regularly since then. I also have severe osteoarthritis and my left knee needs to be replaced, lately it has been the cause of really bad pain episodes and the orthopedic M.D. is doing a series of Synvisc injections since I cannot go off the Plavix and ASA regimen till the stent is a year old. My cardiologist just recently put me on Zocor, I took it for about 12 days and my legs hurt me so bad I could hardly walk (some but not all the pain coming from the bad knee) and I was extremely weak in my legs. I stopped the Zocor and the weakness has cleared up, but not the pain. I know I am rambling on and on, but I have so many different problems that it causes me to ramble when I try to tell someone about them. It is so hard to cope with all the different doctors and none wanting to discuss anything that isn't in their field of endeavor.
21 Nov 2010
You my friend need to step up to the plate and tell them whats going on. If it weren't for us doctors would be out of a job.. I understand what rambling you are talking about but we need to make our docs listen, really listen to you. After all you are keeping them in business... Good Luck kim
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
have not eaten food to cause heartburn.
1 answer • 17 Mar 2010
Diovan HCT - I have been having severe leg pains. I have a bad knee that needs surgery but can't do?
... it yet-stent has to be 1 yr old before leaving off Plavix & ASA. I think the leg problems are compounded by something else that I am taking, ...
2 answers • 20 Nov 2010
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
... is very broken in the back is this just temporary? I was on Diovan hct with no problems before but the insurance comp. will not cover it until I ...
2 answers • 29 Oct 2011
I'm losing hair on the top of my head and the only thing I can attribute it to is a change in my blood pressure meds. Last fall my doctor ...
12 answers • 15 Feb 2012
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am ...
1 answer • 1 Jul 2013